Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Simplicial structures and normal forms for mapping class groups and braid groups

A J Berrick and E Hanbury

Algebraic & Geometric Topology 14 (2014) 3259–3280
Bibliography
1 V G Bardakov, R Mikhaillov, V V Vershinin, J Wu, On Cohen braids, preprint
2 A J Berrick, F R Cohen, Y L Wong, J Wu, Configurations, braids, and homotopy groups, J. Amer. Math. Soc. 19 (2006) 265 MR2188127
3 A J Berrick, E Hanbury, J Wu, Brunnian subgroups of mapping class groups and braid groups, Proc. Lond. Math. Soc. 107 (2013) 875 MR3108834
4 A J Berrick, E Hanbury, J Wu, Delta-structures on mapping class groups and braid groups, Trans. Amer. Math. Soc. 366 (2014) 1879 MR3152716
5 F R Cohen, On combinatorial group theory in homotopy, from: "Homotopy theory and its applications" (editors A Adem, R J Milgram, D C Ravenel), Contemp. Math. 188, Amer. Math. Soc. (1995) 57 MR1349129
6 C J Earle, A Schatz, Teichmüller theory for surfaces with boundary, J. Differential Geometry 4 (1970) 169 MR0277000
7 B Farb, D Margalit, A primer on mapping class groups, Princeton Math. Series 49, Princeton Univ. Press (2012) MR2850125
8 Z Fiedorowicz, J L Loday, Crossed simplicial groups and their associated homology, Trans. Amer. Math. Soc. 326 (1991) 57 MR998125
9 D Gonçalves, J Guaschi, Braid groups of nonorientable surfaces and the Fadell–Neuwirth short exact sequence, Journal Pure Applied Algebra 214 (2010) 667 MR2577674
10 J Li, J Wu, Artin braid groups and homotopy groups, Proc. Lond. Math. Soc. 99 (2009) 521 MR2551462
11 J Wu, A braided simplicial group, Proc. London Math. Soc. 84 (2002) 645 MR1888426
12 J Wu, On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups, Mem. Amer. Math. Soc. 851, Amer. Math. Soc. (2006) MR2203532